Annali di Matematica Pura ed Applicata

, Volume 39, Issue 1, pp 245–254

On a class of partial differential equations of even order

  • Alexander Weinstein

DOI: 10.1007/BF02410772

Cite this article as:
Weinstein, A. Annali di Matematica (1955) 39: 245. doi:10.1007/BF02410772


The general solution for a class of equations of even order is expressed as a sum of solutions of equations of second order.

Copyright information

© Swets & Zeitlinger B. V. 1955

Authors and Affiliations

  • Alexander Weinstein
    • 1
  1. 1.College Park

Personalised recommendations